# SDR IPXA2014012000465

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U586385
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BS 1760 FLOOR PANEL DAMAGED,   FABRICATED FLOOR PANEL IAW EO B747-5320-53159-A.
